# SDR CA980928013

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Part number: 112SS3568
- Condition: Cracked
- Location: Hyd Manifold
- Component: Hawker, 9Q2277
- Stage of operation: TO
- Nature of condition: G, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT WHEN SELECTED UP.  AFTER THE UP SELECTION THE HYDRAULIC PRESSURE WAS SEEN TO FAIL.   AIRCRAFT RETURNED TO BLOCKS.  INVESTIGATION REVEALED THAT A MANIFOLD BLANKING PLUG HAD CRACKED UNDER THE HEAD AND ALLOWED SYSTEM FLUID TO ESCAPE.  NEW PLUG INSTALLED.
